Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Integral representation of multilinear continuous operators from the space of Lebesgue-Bochner summable functions into any Banach space


Author: Witold M. Bogdanowicz
Journal: Bull. Amer. Math. Soc. 72 (1966), 317-320
MathSciNet review: 0187117
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1966-11511-2